Browse/Search Results:  1-3 of 3 Help

Selected(0)Clear Items/Page:    Sort:
Rearrangements of access structures and their realizations in secret sharing schemes 期刊论文
DISCRETE MATHEMATICS, 2008, 卷号: 308, 期号: 21, 页码: 4882-4891
Authors:  Zhang, Zhifang;  Liu, Mulan;  Xiao, Liangliang
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
perfect secret sharing scheme  statistical secret sharing scheme  computational secret sharing scheme  rearrangement of access structures  
Counting isomorphism classes of pointed hyperelliptic curves of genus 4 over finite fields with odd characteristic 期刊论文
EUROPEAN JOURNAL OF COMBINATORICS, 2008, 卷号: 29, 期号: 6, 页码: 1436-1448
Authors:  Deng, Yingpu;  Liu, Mulan
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
唯签名的数字签名模型的分类 期刊论文
中国科学e辑技术科学, 2008, 卷号: 038, 期号: 002, 页码: 223
Authors:  曹正军;  刘木兰
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10